Alert archive / New Mexico / High Wind Watches in 2018

High Wind Watch 9, NWS Albuquerque, NM

April 10, 2018

NWS Albuquerque, NM issued this high wind watch at Apr 10, 2018, 4:16 PM MDT. It took effect at Apr 12, 2018, 10:00 AM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 10, 2018, 4:16 PM MDT (22:16 UTC)
In effect from
Apr 12, 2018, 10:00 AM MDT
Expired
Apr 11, 2018, 3:56 PM MDT
In force
Issued by
NWS Albuquerque, NM

The text

As transmitted.

195 
WWUS75 KABQ 102216
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
416 PM MDT Tue Apr 10 2018

...SEVERE AND POTENTIALLY DAMAGING WINDS EXPECTED THURSDAY...

.A vigorous upper level trough will move inland off of the
Pacific, tracking east toward New Mexico by Thursday. A strong 
jet stream will be steered into the state, and as the day 
progresses very strong winds will mix down to the surface Thursday
afternoon and evening. Wind gusts could reach 55 to 70 mph, 
enough speed to cause damage to some structures.

NMZ501>508-510>534-537>540-111100-
/O.NEW.KABQ.HW.A.0009.180412T1600Z-180413T0600Z/
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-San Juan Mountains-
Jemez Mountains-West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-De Baca County-Chaves County Plains-
Eastern Lincoln County-Southwest Chaves County-
416 PM MDT Tue Apr 10 2018

...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...

The National Weather Service in Albuquerque has issued a High
Wind Watch, which is in effect from Thursday morning through
Thursday evening. 

* LOCATION...Most of northern and central New Mexico.

* WINDS...Sustained at 35 to 45 mph from the southwest with
  occasional gusts as high as 55 to 70 mph.

* TIMING...Winds will strengthen through the late morning
  Thursday, peaking in the mid afternoon. Winds will begin to
  decrease in speed in some locations during the evening, but 
  higher terrain areas could observe strong winds into Friday 
  morning.

* VISIBILITY...Widespread visibility reductions to 3 to 5 miles
  can be expected due to blowing dust. Dust prone areas near open
  construction fields, dry river beds, arroyos, and recently
  plowed agricultural fields will be susceptible to even lower
  visibility, perhaps down to one half mile at times.

* LOCAL IMPACTS...Strong to severe cross winds are expected on
  northwest to southeast oriented roads. Operators of high profile
  vehicles will be especially prone to these dangerous driving
  conditions. Blowing dust will reduce visibility, exacerbating
  the hazardous driving conditions. Damage to lightweight or 
  vulnerable structures will be possible, including carports, 
  barns, utility poles, and roof tops. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remember, A High Wind Watch means conditions are favorable for a
potentially damaging high wind event in and close to the watch
area. Sustained wind speeds of at least 40 mph or gusts of 58 mph
or more can lead to property damage. Monitor the latest forecasts
at weather.gov/abq, listen to NOAA weather radio or your favorite
media outlet.

&&

$$
2 follow-up statements
073 
WWUS75 KABQ 110934
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
334 AM MDT Wed Apr 11 2018

...SEVERE AND POTENTIALLY DAMAGING WINDS EXPECTED THURSDAY...

NMZ501>508-510>534-537>540-112200-
/O.CON.KABQ.HW.A.0009.180412T1600Z-180413T0600Z/
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-San Juan Mountains-
Jemez Mountains-West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-De Baca County-Chaves County Plains-
Eastern Lincoln County-Southwest Chaves County-
334 AM MDT Wed Apr 11 2018

...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING...

* LOCATION...Most of northern and central New Mexico.

* WINDS...Sustained at 35 to 45 mph from the southwest and west
  with occasional gusts ranging from 55 to 70 mph. 

* TIMING...Winds will strengthen through the late morning
  Thursday, peaking in the mid afternoon. Winds will begin to
  decrease in speed over northwest New Mexico during the evening,
  but higher terrain areas could observe strong winds into Friday
  morning. 

* VISIBILITY...Widespread visibility reductions to 3 to 5 miles 
  can be expected due to blowing dust. Dust prone areas near 
  open construction fields, dry river beds, arroyos, and 
  recently plowed agricultural fields will be susceptible to 
  even lower visibility, perhaps down to one half mile at times. 

* LOCAL IMPACTS...Strong to severe cross winds are expected on
  northwest to southeast oriented roads. Travel will be impacted
  on Interstate 25 through the region. Operators of high profile 
  vehicles will be especially prone to these dangerous driving 
  conditions. Blowing dust will reduce visibility, exacerbating 
  the hazardous driving conditions. Damage to lightweight or 
  vulnerable structures will be possible, including carports, 
  barns, utility poles, and roof tops. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remember, A High Wind Watch means conditions are favorable for a
potentially damaging high wind event in and close to the watch
area. Sustained wind speeds of at least 40 mph or gusts of 58 mph
or more can lead to property damage. Monitor the latest forecasts
at weather.gov/abq, listen to NOAA weather radio or your favorite
media outlet.

&&

$$
494 
WWUS75 KABQ 112156
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
356 PM MDT Wed Apr 11 2018

...STRONG AND POTENTIALLY DAMAGING WINDS EXPECTED THURSDAY...

NMZ512>515-520>529-531>534-537-539-540-120600-
/O.UPG.KABQ.HW.A.0009.180412T1600Z-180413T0600Z/
/O.NEW.KABQ.HW.W.0011.180412T1600Z-180413T0600Z/
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Lower Rio Grande Valley-
Sandia/Manzano Mountains-Estancia Valley-Central Highlands-
South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Harding County-
Eastern San Miguel County-Guadalupe County-Quay County-
De Baca County-Eastern Lincoln County-Southwest Chaves County-
356 PM MDT Wed Apr 11 2018

...HIGH WIND WARNING IN EFFECT FROM 10 AM THURSDAY TO MIDNIGHT
MDT THURSDAY NIGHT...

The National Weather Service in Albuquerque has issued a High
Wind Warning, which is in effect from 10 AM Thursday to midnight
MDT Thursday night. The High Wind Watch is no longer in effect. 

* LOCATION...Central Mountain Chain east into portions of the
  Eastern Plains.

* WINDS...Southwest and west at 35 to 45 mph with gusts from 55 
  to 70 mph. 

* TIMING...Strong winds will develop late Thursday morning, then
  peak late in the afternoon, before gradually weakening through 
  the night. 

* VISIBILITY...Widespread reduction from 3 to 5 miles, except
  below a half mile at times in dust prone areas down wind of bear
  ground.

* LOCAL IMPACTS...Dangerous cross winds are expected on northwest
  to southeast oriented roads. Travel will be impacted on
  Interstate 25 and portions of Interstate 40 through the region.  
  Damage to lightweight or vulnerable structures will be possible,
  including carports, barns, utility poles, and roof tops. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remember, A High Wind Warning means damaging winds are imminent
or highly likely. Sustained wind speeds of at least 40 mph or
gusts of 58 mph or more can lead to property damage.

&&

$$

NMZ502-504>508-510-511-516-518-519-120600-
/O.UPG.KABQ.HW.A.0009.180412T1600Z-180413T0600Z/
/O.NEW.KABQ.HW.W.0011.180412T1600Z-180413T0200Z/
Chuska Mountains-Northwest Highlands-West Central Plateau-
West Central Mountains-West Central Highlands-Southwest Mountains-
San Juan Mountains-Jemez Mountains-Upper Rio Grande Valley-
Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
356 PM MDT Wed Apr 11 2018

...HIGH WIND WARNING IN EFFECT FROM 10 AM TO 8 PM MDT THURSDAY...

The National Weather Service in Albuquerque has issued a High
Wind Warning, which is in effect from 10 AM to 8 PM MDT Thursday.
The High Wind Watch is no longer in effect. 

* LOCATION...Much of central and western New Mexico, including the
  Albuquerque and Santa Fe Metro areas.

* WINDS...Sustained at 35 to 45 mph from the southwest and west 
  with occasional gusts ranging from 55 to 70 mph. 

* TIMING...Winds will strengthen through the late morning
  Thursday, peaking in the mid afternoon, then decreasing through
  the evening hours. 

* VISIBILITY...Widespread visibility reductions to 3 to 5 miles
  can be expected due to blowing dust, except below a half mile in
  dust prone areas down wind of open fields. 

* LOCAL IMPACTS...Dangerous cross winds are expected on northwest
  to southeast oriented roads. Travel will be impacted on
  Interstate 25 and portions of Interstate 40 through the region.  
  Damage to lightweight or vulnerable structures will be possible,
  including carports, barns, utility poles, and roof tops. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remember, A High Wind Warning means damaging winds are imminent
or highly likely. Sustained wind speeds of at least 40 mph or
gusts of 58 mph or more can lead to property damage.

&&

$$

NMZ530-538-120600-
/O.UPG.KABQ.HW.A.0009.180412T1600Z-180413T0600Z/
/O.NEW.KABQ.WI.Y.0023.180412T1600Z-180413T0600Z/
Union County-Chaves County Plains-
356 PM MDT Wed Apr 11 2018

...WIND ADVISORY IN EFFECT FROM 10 AM THURSDAY TO MIDNIGHT MDT
THURSDAY NIGHT...

The National Weather Service in Albuquerque has issued a Wind
Advisory, which is in effect from 10 AM Thursday to midnight MDT
Thursday night. The High Wind Watch is no longer in effect. 

* LOCATION...Union County and the Chaves County Plains.

* WINDS...Sustained at 30 to 40 mph from the southwest and west
  with occasional gusts ranging from 45 to 55 mph. 

* TIMING...Winds will strengthen through the late morning
  Thursday, peaking in the late afternoon and early evening hours,
  then gradually decrease.

* VISIBILITY...Widespread visibility reductions to 3 to 5 miles
  can be expected due to blowing dust, except well below 1 mile at
  times in dust prone areas down wind of open fields. 

* LOCAL IMPACTS...Strong cross winds are expected on northwest to
  southeast oriented roads. Operators of high profile vehicles
  will be especially prone to these dangerous driving conditions.
  Blowing dust will reduce visibility, exacerbating the hazardous
  driving conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while travelling. Sudden gusts
of wind may cause you to lose control of your vehicle. Extra
attention should be given to cross winds.

&&

$$

NMZ501-503-517-120600-
/O.UPG.KABQ.HW.A.0009.180412T1600Z-180413T0600Z/
/O.NEW.KABQ.WI.Y.0023.180412T1600Z-180413T0200Z/
Northwest Plateau-Far Northwest Highlands-
Lower Chama River Valley-
356 PM MDT Wed Apr 11 2018

...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM MDT THURSDAY...

The National Weather Service in Albuquerque has issued a Wind
Advisory, which is in effect from 10 AM to 8 PM MDT Thursday. The
High Wind Watch is no longer in effect. 

* LOCATION...Northwest Plateau, Far Northwest Highlands and the
  Lower Chama River Valley.

* WINDS...Sustained at 30 to 40 mph from the southwest and west
  with occasional gusts ranging from 45 to 55 mph. 

* TIMING...Winds will strengthen through the late morning
  Thursday, peaking in the late afternoon, then gradually
  decreasing.

* VISIBILITY...Widespread visibility reductions to 3 to 5 miles
  can be expected due to blowing dust, except well below 1 mile at
  times in dust prone areas down wind of open fields.

* LOCAL IMPACTS...Strong cross winds are expected on northwest to
  southeast oriented roads. Operators of high profile vehicles
  will be especially prone to these dangerous driving conditions.
  Blowing dust will reduce visibility, exacerbating the hazardous
  driving conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while travelling. Sudden gusts
of wind may cause you to lose control of your vehicle. Extra
attention should be given to cross winds.

&&

$$

NMZ535-536-120600-
/O.NEW.KABQ.WI.Y.0023.180412T1600Z-180413T0600Z/
Curry County-Roosevelt County-
356 PM MDT Wed Apr 11 2018

...WIND ADVISORY IN EFFECT FROM 10 AM THURSDAY TO MIDNIGHT MDT
THURSDAY NIGHT...

The National Weather Service in Albuquerque has issued a Wind
Advisory, which is in effect from 10 AM Thursday to midnight MDT
Thursday night. 

* LOCATION...Curry and Roosevelt Counties.

* WINDS...Sustained at 30 to 40 mph from the southwest and west
  with occasional gusts ranging from 45 to 55 mph. 

* TIMING...Winds will strengthen through mid afternoon, peak early
  evening, then gradually decrease.

* VISIBILITY...Widespread visibility reductions to 3 to 5 miles
  can be expected due to blowing dust, except well below 1 mile at
  times in dust prone areas down wind of open fields.

* LOCAL IMPACTS...Strong cross winds are expected on northwest to
  southeast oriented roads. Operators of high profile vehicles
  will be especially prone to these dangerous driving conditions.
  Blowing dust will reduce visibility, exacerbating the hazardous
  driving conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while travelling. Sudden gusts
of wind may cause you to lose control of your vehicle. Extra
attention should be given to cross winds.

&&

$$

NMZ509-120600-
/O.NEW.KABQ.WI.Y.0023.180412T1600Z-180413T0200Z/
San Francisco River Valley-
356 PM MDT Wed Apr 11 2018

...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM MDT THURSDAY...

The National Weather Service in Albuquerque has issued a Wind
Advisory, which is in effect from 10 AM to 8 PM MDT Thursday. 

* LOCATION...San Francisco River Valley.	

* WINDS...Sustained at 30 to 35 mph from the southwest and west 
  with occasional gusts ranging from 45 to 55 mph. 

* TIMING...Winds will strengthen through early afternoon, peak
  around mid afternoon, then gradually decrease into the evening
  hours.

* VISIBILITY...Widespread visibility reductions to 3 to 5 miles
  can be expected due to blowing dust, except well below 1 mile at
  times in dust prone areas down wind of open fields. 

* LOCAL IMPACTS...Strong cross winds are expected on northwest to
  southeast oriented roads. Operators of high profile vehicles
  will be especially prone to these dangerous driving conditions.
  Blowing dust will reduce visibility, exacerbating the hazardous
  driving conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while travelling. Sudden gusts
of wind may cause you to lose control of your vehicle. Extra
attention should be given to cross winds.

&&

$$

44

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this high wind watch went out at Apr 10, 3:42 PM MDT, 34 minutes earlier.

Area forecast discussion, Apr 10, 3:42 PM MDT, 34 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
342 PM MDT Tue Apr 10 2018

.SYNOPSIS...
Temperatures have risen several degrees above yesterday's, and
breezy south southwest winds have developed in the plains. Other than
some thin high clouds, no significant weather is expected overnight
with mild low temperatures. Winds are expected to strengthen from
the west on Wednesday with critical fire weather conditions taking
shape, mainly across the eastern half of the state, but also in
portions of the northwest highlands. A very unsettled weather pattern
will then unfold into Thursday as a stout low pressure disturbance
tracks north of the Land of Enchantment, bringing strong to severe
winds to the state. Critical fire weather conditions will also be
widespread on Thursday. Very little precipitation will accompany this
weather system, but much cooler temperatures will spill into New
Mexico late Thursday into Friday, with high temperatures staying
well below normal on Friday. Winds will be slow to settle in the far
eastern plains on Saturday, but more tranquil weather conditions are
expected on Sunday.

&&

.DISCUSSION...

...STRONG TO SEVERE WIND EVENT SHAPING UP FOR THURSDAY...

Upper level ridge axis is inching toward the Rockies, but is
flattening and dampening as it shifts eastward. Lee side surface
trough has re-appeared, driving some breeziness in the plains, but
upper level winds and lower mixing heights are limiting speeds.
Tonight, expect more thin cirrus to filter into NM with mild
overnight lows.

The ridge aloft will continue to be flattened and suppressed into
Wednesday with strengthening zonal flow aloft moving over NM.
Meanwhile, the lee side surface trough will deepen a bit, and the
boundary layer will thicken with increased mixing heights. This will
induce more widespread breezy to windy conditions Wednesday
afternoon. Some localized areas along the Sangres and the east
central plains could briefly flirt with wind advisory level winds
Wednesday afternoon, but Thursday will certainly be the more dire
situation.

The Pacific trough is still on course to move inland and north of the
Four Corners by late Thursday before deepening and strengthening as
it crosses the central Rockies Thursday night into early Friday.
The mid level jet rounding the base of this feature will bisect NM
and unleash a strong to severe wind event over most of the forecast
area. By late Thursday, widespread 45 to 60 kt winds are expected at
700 mb with speeds at 500 mb exceeding 60 to 80 kt with deep vertical
mixing projected amidst steep temperature lapse rates. Widespread
critical fire weather will also add to the severe nature of this wind
event.

Moisture is still lacking with this system, and much of the better
precipitation chances will be north of NM. Still, some light
precipitation will be possible over the northern zones of NM late
Thursday into Thursday night and Friday. The 500 mb cold core
associated with the low will spill -30 C degree air into NM Thursday
night, impressive even by January standards. High temperatures on
Friday will run 10 to 20 degrees below average.

The low will quickly exit into the central Great Plains Friday night
and Saturday with an upstream, highly-amplified ridge following in
its wake. However, the gradient aloft and at the surface will be slow
to relax, and could keep breezy to windy conditions in place over NM
on Saturday. Winds would be strongest in the plains Saturday,
exhibiting a stiff meridional component that will add an extra bite
to the cooler air.

The aforementioned upper ridge will cross the Rockies on Sunday,
bringing a welcome tranquility to NM. Temperatures should rebound
closer to average and light to moderate breezes are expected.

52

&&

.FIRE WEATHER...
...CRITICAL FIRE WEATHER CONDITIONS EXPECTED IN MANY AREAS WEDNESDAY
AND AREAWIDE THURSDAY...

Critical fire weather conditions will become widespread Wednesday,
and especially Thursday when critical conditions are expected to
reach all zones.  An upper level low approaching the central Rockies
from the west will cause winds aloft to strengthen on Wednesday as a
lee trough deepens, temperatures soar 9 to 19 degrees above normal,
and strong atmospheric mixing develops. Gusts will reach 40 to 50
mph along and east of the central mountain chain (including the
North Central Mountains) on Wednesday afternoon, and as high as 40
mph across the Northwest Highlands. Humidities will also plummet
into the single digits most places as widespread Haines of 6
develops. After poor humidity recovery most places Wednesday night,
winds will strengthen further on Thursday as the jet stream crosses
from the southwest and a roughly 980 mb surface low develops in
eastern Colorado. Southwest wind gusts from 55 to 65 mph will be
common on Thursday with locally higher gusts up to 70 mph in the
central mountains and highlands. High temperatures will begin to
fall on Thursday as a gusty and dusty Pacific cold front crosses
from the west during the afternoon and evening, but highs will still
be around 5 to 15 degrees above normal. Haines will reach 6 again in
each zone.

High temperatures will fall around 10 to 20 degrees below normal on
Friday, and Haines Indices will generally fall to the 3-4 range in
the wake of Thursday evening's Pacific cold front. After strong
winds through Thursday night, the northwesterly component of the jet
streak will linger over the area through Friday with northwest
surface winds in the 40 to 55 mph range across most of the fire
weather forecast area. Humidities will rise above critical
thresholds across west central and northern areas on Friday, where
there will be a chance of light rain and snow showers as the
aforementioned upper level low passes mainly north of NM. Sub-15
percent humidities will be relegated to locations south of I-40
Friday afternoon, where there will be areas of critical fire weather
conditions. The below normal temperatures and modest Haines Index
should preclude the need for more fire weather headlines.

A ridge of high pressure will cross this weekend easing the fire
weather concern as temperatures rebound. Widespread critical fire
weather conditions look to return areawide on Monday as another
upper level trough passing north of NM steers the JETSTREAM over our
state.

44

&&

.AVIATION...
18Z TAF CYCLE
VFR conditions are expected for the next 24 hours, except for some
flight category restrictions possible in the vicinity of the Zuni
Mountains and Grants due to smoke from a prescribed burn
(https://bit.ly/2uZONsc). A lee side surface trough will cause
southwest winds to become gusty across the eastern plains this
afternoon. Breezy to windy conditions are then expected on Thursday
as the lee trough deepens and the flow aloft strengthens. The
strongest winds Thursday afternoon are expected along and east of the
Sangre de Cristo, Sandia and Manzano Mountains, where gusts may peak
around 40 kt in spots. Very strong winds are expected Thursday with
areas of flight category restriction in blowing dust.

44

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  40  79  47  70 /   0   0   0   5
Dulce...........................  32  72  37  66 /   0   0   0  10
Cuba............................  38  73  41  67 /   0   0   0  10
Gallup..........................  35  79  43  69 /   0   0   0   0
El Morro........................  35  74  40  66 /   0   0   0   0
Grants..........................  36  77  41  71 /   0   0   0   5
Quemado.........................  36  77  43  69 /   0   0   0   0
Glenwood........................  44  84  48  76 /   0   0   0   0
Chama...........................  30  66  34  61 /   0   0   0  10
Los Alamos......................  47  73  48  68 /   0   0   0  10
Pecos...........................  42  72  44  68 /   0   0   0  10
Cerro/Questa....................  33  68  37  63 /   0   0   0  10
Red River.......................  32  62  35  57 /   0   0   0  10
Angel Fire......................  28  64  36  61 /   0   0   0  10
Taos............................  33  73  37  68 /   0   0   0  10
Mora............................  40  71  42  67 /   0   0   0  10
Espanola........................  42  80  44  74 /   0   0   0  10
Santa Fe........................  42  74  44  68 /   0   0   0  10
Santa Fe Airport................  40  78  43  72 /   0   0   0  10
Albuquerque Foothills...........  46  81  48  76 /   0   0   0  10
Albuquerque Heights.............  49  83  51  78 /   0   0   0  10
Albuquerque Valley..............  43  84  47  79 /   0   0   0   5
Albuquerque West Mesa...........  46  83  49  78 /   0   0   0  10
Los Lunas.......................  44  86  47  81 /   0   0   0   5
Rio Rancho......................  46  83  49  79 /   0   0   0  10
Socorro.........................  50  88  53  83 /   0   0   0   0
Sandia Park/Cedar Crest.........  42  77  46  70 /   0   0   0  10
Tijeras.........................  42  79  46  73 /   0   0   0  10
Moriarty/Estancia...............  34  81  41  75 /   0   0   0   5
Clines Corners..................  41  77  43  71 /   0   0   0   5
Gran Quivira....................  43  80  46  75 /   0   0   0   0
Carrizozo.......................  49  81  54  78 /   0   0   0   0
Ruidoso.........................  48  75  52  72 /   0   0   0   0
Capulin.........................  38  77  41  73 /   0   0   0  10
Raton...........................  36  80  38  76 /   0   0   0  10
Springer........................  38  79  39  76 /   0   0   0  10
Las Vegas.......................  41  75  42  71 /   0   0   0  10
Clayton.........................  45  85  47  81 /   0   0   0   0
Roy.............................  43  80  45  76 /   0   0   0   5
Conchas.........................  46  85  48  83 /   0   0   0   0
Santa Rosa......................  45  85  47  81 /   0   0   0   0
Tucumcari.......................  49  89  50  87 /   0   0   0   0
Clovis..........................  46  86  52  86 /   0   0   5   0
Portales........................  47  87  52  87 /   0   0   5   0
Fort Sumner.....................  46  88  51  86 /   0   0   0   0
Roswell.........................  48  93  54  91 /   0   0   5   0
Picacho.........................  46  84  54  81 /   0   0   0   0
Elk.............................  44  80  53  77 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from 11 AM to 8 PM MDT Wednesday for the following
zones... NMZ102>105-107-108.

Red Flag Warning from 10 AM Thursday to midnight MDT Thursday night
for the following zones... NMZ103-104-106>108.

High Wind Watch from Thursday morning through Thursday evening for
the following zones... NMZ501>508-510>534-537>540.

Red Flag Warning from 10 AM to 9 PM MDT Thursday for the following
zones... NMZ101-102-105-109.

&&

52
Hazardous weather outlook, Apr 10, 2:30 AM MDT, 13 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
230 AM MDT Tue Apr 10 2018

NMZ501>540-111200-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
230 AM MDT Tue Apr 10 2018

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Westerly winds are forecast to strengthen Wednesday, reach peak
strength Thursday then become northwesterly Friday but remain very
strong. Above average temperatures and low humidities Wednesday and
Thursday along with the strong to severe winds will create
widespread critical fire weather conditions both days, with potential
for locally extreme conditions Thursday. While dry and windy conditions
persist Friday, it will be much cooler, with highs about 10 to 20
degrees below average. Travel will be difficult both Thursday and
Friday for high profile vehicles especially on north to south
oriented highways such as Interstate 25 due to the wind.

In addition, low temperatures both Friday and Saturday night will be
about 5 to 15 degrees below average, so any tender vegetation may
need to be protected.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report wind speeds and impacts through
the National Weather Service Albuquerque web site at weather.gov/abq
or by calling 1.888.386.7637. You can also submit storm reports and
photos on our Facebook page or via Twitter using the hashtag nmwx.

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 3:40 AM MDTRed Flag WarningABQCibola, Harding, McKinley, Sandoval, San Juan, San Miguel and 1 more40 hr
Apr 10, 3:40 AM MDTRed Flag WarningABQBernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more68 hr

Nearby

High Wind Watches in New Mexico, 2018Every high wind watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.